# SDR REXA201100293

- Difficulty date: May 15, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N8495B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7495
- Aircraft time: 23,162 hours, 20,134 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DID AIR RETURN DUE TO STALL FAIL AFTER GEAR RETRACTION, NO EMERGENCY DECLARED.
